# SDR ASOA201803235091

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,101 hours, 22,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 67053004361
- Condition: Gouged
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IS GOUGED AT TWO LOCATIONS,  STRINGER 27 BETWEEN BS 969 AND 985.   REPLACED THE DOUBLER IAW REO 670-53-00-537, REV AND EC/TC REO 670-53-00-537.
